Journal of Porous Media

Volume 15, Number 10






Flow in an Annular Channel Filled with a Porous Medium of Variable Permeability

V. Kumar Verma & S. Datta


Exact Solution for Rayleigh-Stokes Problems of an Oldroyd-B Fluid in a Porous Medium and Rotating Frame

F. Salah, Z.A. Aziz, N.S. Amin, & D.L.C.Ching


Analytical and Numerical Study of Double Diffusive Natural Convection in a Confined Porous Medium Subjected to Heat and Mass Fluxes

S. Benissaad & N. Ouazaa


Gas Flow in a Channel Semiobstructured by a Porous Medium

D. Dalponte, N. Silin, & A. Clausse


Utilization of Memory Concept to Develop Heat Transfer Dimensionless Numbers for Porous Media Undergoing Thermal Flooding with Equal Rock and Fluid Temperatures

M.E. Hossain & S.A. Abu-Khamsin





Development of Dimensionless Numbers for Heat Transfer in Porous Media using a Memory Concept

M.E. Hossain & S.A. Abu-Khamsin


Convective Flow between a Corrugated and a Smooth Wall

J.C. Umavathi, J.P. Kumar, & M. Shekar